# SDR CA120123004

- Difficulty date: January 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 6,684 hours
- Engine: Pwa PT6T3B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 212015501115
- Condition: Cracked
- Location: Main Rotor
- Part time: 141 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT WAS MINUTE INTO FLIGHT AT 200FT AGL WHEN THE PILOT HEARD A LOUD BANG AND FELT A SLIGHT VIBRATION IN THE CYCLIC CONTROL STICK.  ACFT LANDED 1 MINUTE LATER WITHOUT FURTHER INCIDENT OR VIBRATION.  CRACK IN LOWER BLADE SKIN FOUND 4.5" FROM L/E AND 1.25" AFT OF THE STAINLESS L/E STRIP.  THE CRACK STARTS APPROXIMATELY 4" FROM THE END OF THE BLADE AND RUNS INBD 6.5" PARALLEL TO THE L/E.  ON THE TOP SIDE OF THE BLADE DIRECTLY ABOVE THE INBD END OT THE CRACK IS A CHORDWISE DEPRESSION. NO OTHER DAMAGE WAS FOUND TO THE OPPOSITE BLADE OR ACFT.  THE ACFT WAS OPERATING IN A REMOTE LOCATION. THE ROTOR BLADE ASSY IS BEING RETURNED TO BASE FOR EXAMINATION. MFG PRODUCT SUPPORT HAS BEEN NOTIFIED.
